# SDR DALA2018110206415

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 84,250 hours, 30,199 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE,  OTBD CORE COWL, CENTER HINGE FITTING WAS GOUGED ON THE FORWARD SIDE.  FOUND TO BE OUT OF LIMITS IAW SRM 54-53-90,  COMPLIED WITH ER/A 572646-14.
